# SDR A6WA201240267

- Difficulty date: January 30, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE LUGS HAVE SCRATCHES AND GROVES ON HINGE HALF.  BLENDED OUT GOUGES IAW REO 601R-52-11-1347.
